someone pleAse help me i had the implant put in 11 months ago I've never had a spot in my life but now my face is covered in them ever since i got the implant inserted.Im getting it taken out in two weeks but i need a question answered. Once the implant is removed will my acne go?
As mentioned from the other post, hormone changes due to the birth control implant may be responsible for the acne. However, removal of the implant may not necessarily clear the acne immediately. This may occur after hormone levels balance out. It is best that you discuss this with your doctor for proper management. Take care and best regards.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.